# SDR 99T64R500EWA

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71
- Aircraft serial: 45947
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Condition: Gouged
- Location: Ws 1420
- Part time: 84,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK.  'D' PIT DOOR THRESHOLD PLATE GOUGED/SCRATCHED STA 1420.  (EO).  REMOVED THE EXISTING D-PIT THRESHOLD PLATE.  FABRICATED NEW THRESHOLD, WELDED CURVED PORTIONS AND NDT WELDS.  NO FLAWS FOUND AND INSTALLED PER EO 99-174 WITH APPROVED 8110-3 DATED 10-05-99.  REF:  EMERY WORLD WIDE A/L, RRXA.  (X)
